# SDR AT9900446

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE CAME OFF THE MAIN CABIN L-1 DOOR HOLDER.  RESECURED SLIDE PACK PER MM 25-00.
